421 0

STABILITY AND SUPERSTABILITY OF (f(r), f(8))-DOUBLE DERIVATIONS IN QUASI-BANACH ALGEBRAS

Title
STABILITY AND SUPERSTABILITY OF (f(r), f(8))-DOUBLE DERIVATIONS IN QUASI-BANACH ALGEBRAS
Author
박춘길
Keywords
Functional equation; Hyers-Ulam stability; (f(r),f(s))-double derivation; Super-stability; Quasi-Banach algebra
Issue Date
2015-06
Publisher
EUDOXUS PRESS
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 18, NO 6, Page. 973-983
Abstract
In this paper, the following functional equation Sigma(n)(k=2)[Sigma(k)(i1=2)Sigma(k+1)(i2=i1+1) center dot center dot center dot Sigma(n)(in-k+1=in-k+1) f( Sigma(n)i=1,i not equal(1),...,i(n-k+1) a(i)x(i) - Sigma(n-k+1) (r=1) a(ir)x(ir) - Sigma(n-k+1)(r=1))] +f(Sigma(n)(i=1)) = a(1)center dot 2(n-1) f(x(1)) is considered (n ˃= 2), and the Hyers-Ulam stability and superstability of (f(r), f(8))-double derivations on quasi-Banach algebras associated with the functional equation (0.1) are proved.
URI
https://www.researchgate.net/profile/Gang_Lu10/publication/293027877_FUNCTIONAL_INEQUALITIES_ASSOCIATED_WITH_INNER_PRODUCT_PRESERVING_MAPPINGS/links/56ca84c408ae11063709db81.pdf#page=19http://hdl.handle.net/20.500.11754/25853
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE